# SDR CALA0800732

- Difficulty date: July 19, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 36,521 hours, 19,287 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300291
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 BULKHEAD AT WL 234 RBL 17 WEB IS CRACKED AT FASTENER HOLE.  REPLACED 178 BULKHEAD CENTER WEB PER EC/RA 5310-04799.
